ArticleJournal of cardiology cases2012
Sweet's syndrome as a dermatological manifestation of underlying coronary artery disease.
Article in Journal of cardiology cases, 2012. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 2 citations in OpenAlex.
- Case Report: Azathioprine-induced Sweet's syndrome with associated myocardial infarction.Frontiers in medicine · 2025Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
We report an unusual case of a 50-year-old female with no significant past medical history who reported with a sudden eruption of painful erythematous papules accompanied by fever. Clinical and pathological findings were consistent with acute febrile neutrophilic dermatosis (or Sweet's syndrome). Two weeks later, she complained of chest pain and was diagnosed with non-ST elevation myocardial infarction. Coronary angiogram demonstrated stenosis of right coronary artery and left Circumflex artery. Subsequent workup to identify underlying malignant or autoimmune disorders was negative. She refused to undergo percutaneous coronary intervention and was treated conservatively with steroids, resulting in dramatic resolution of skin lesions. Six months later, the patient was readmitted with similar complaints including fever, generalized rash, and chest pain. Electrocardiography demonstrated old infero-lateral wall infarction. Cardiac enzymes were not elevated. Repeat workup failed to identify underlying systemic disorder except coronary artery disease (CAD). She recovered following administration of steroids and continued to receive medical therapy for CAD. This case demonstrates an unusual association between Sweet's syndrome and CAD in an adult female. Sweet's syndrome is considered to be a reactive phenomenon of underlying systemic disorders. Therefore, patients presenting with Sweet's syndrome should be evaluated for CAD, especially in the absence of underlying malignant or autoimmune disorders.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.